Jump to content
Sign in to follow this  
Razzle

Help Guys

Recommended Posts

Razzle

This is Konnie Razzles wife. Since he joined the forum I have been reading all the posts trying to educate myself on antidepressant withdrawal. I think he has posted his return to benzo symptoms in 2007 and taking Doxepin 10 months ago.

 

My question is he is getting worse at 10 months. Before the Doxepin he was suffering but nothing like he has since. He is getting so he can not function at all, spends most of the day pacing and moaning or crying. We are often awake part of the night but last night we were awake all night with him in the most severe torment. All he could do was wail and cry and rock himself.

 

Why at more time off would he be getting worse. He has had a couple of tiny windows and then seems to get worse than before the window. I want to take him to a hospital but he refuses. Every drug, both psychiatric and others he has had bad reactions to so I kind of understand his fear. He is actually phobic/paranoid of doctors and hospitals now.

 

Any thoughts would be helpful - this is a wonderful man who has given so much to people in psyche drug withdrawal over the years. He helped start the first benzo forum and took calls and E-mails from thousands of people. He even gave out our cell number when we were on vacation so they could reach us.

 

We never imagined we would be back here after his tranquilizer withdrawal 21 years ago. I know he has been trying to participate on this forum and I have read all his posts and the responses. He is too sick today to even sit at the computer.

 

I want to thank the owners of this forum and all the members. When we did benzo withdrawal 21 years ago there was no internet and not one to talk to. I have learned so much reading all the posts and information.

 

I am really scared and don’t know what to do for Rik.

 

Konnie

Share this post


Link to post
Share on other sites
Razzle

Another question - one of Riks doctors suggested he get more strenous exercise so he has been riding his bike 8 to 10 mies a day in addition to walking.

 

Could that make it worse. He does not seem much worse when he gets home. Any experience on this.

 

Thanks

 

Konnie

Share this post


Link to post
Share on other sites
Gem

Hi Konnie,

 

My heart goes out to you and your husband. I am very sorry to hear how much he is suffering. I don’t know if this will help but I got really bad at around 10 months off antidepressants. Everything seemed to get much worse. I think this is pretty common, I remember reading about a lot of people experiencing a worsening of symptoms at around this time off, on another website. This wave did pass for me.

 

I can understand his fear of doctors and hospitals.

 

I really hope he gets some let-up in his symptoms soon. No one should have to go through this.

Share this post


Link to post
Share on other sites
Maybe

As far as I can tell, he exercises too much. Whenever I did more than slow walking, like weight lifting or even walking fast for a longer period, I would get worse. This does not need to happen right after doing sports, but even hours or a day later. I would really refrain from exercising at this moment and only go for a slow and easy walk until he feels better.

Share this post


Link to post
Share on other sites
Razzle

Thanks Maybe

 

 

So the effects can be delayed - we wondered about that. Rik did try to lift weights - even girl weights made him sick last winter

 

Konnie

Share this post


Link to post
Share on other sites
Maybe

Yes, definitely!

I often had a delay of 3 days! It slowly got worse and the third 3 day was the worst one. Sometimes I was hit out of the blue on the 3rd day without any premonition. But after I found out, I could always find the cause, like a heavy quarrel or so. No idea why it always was close to 72 hours.

Share this post


Link to post
Share on other sites
Altostrata

Razzle, please put further similar complaints in your Intro topic.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.
Sign in to follow this  

×

Important Information

By using this site, you agree to our Terms of Use.